Gaussian approximation of conditional elliptical copulas

Détails

ID Serval
serval:BIB_73AC00E6840B
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Gaussian approximation of conditional elliptical copulas
Périodique
Journal of Multivariate Analysis
Auteur(s)
Hashorva E., Jaworski P.
ISSN
1095-7243 (print)
ISSN-L
0047-259X
Statut éditorial
Publié
Date de publication
10/2012
Peer-reviewed
Oui
Volume
111
Pages
397-407
Langue
anglais
Résumé
In this paper the limits of elliptical copulas under univariate conditioning are characterized, allowing for the conditioning random variable to have a rapidly varying tail. Further, we investigate the quality of approximation by imposing some weak asymptotic restrictions.
Mots-clé
Elliptical copula, Conditional copula, Univariate conditioning, Truncation of the first variable, Gaussian approximation, Gumbel max-domain of attraction
Web of science
Open Access
Oui
Création de la notice
19/04/2012 9:34
Dernière modification de la notice
08/05/2019 20:25
Données d'usage